# SDR UALA2010032200939

- Difficulty date: March 21, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 43,618 hours, 17,128 cycles
- Engine: Iae V2522A5
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF CARGO PIT FIRE BOTTLE WRITE-UP, FOUND 26VDC ON FWD SQUIB CONNECTOR WITH T19 CB PULLED.  REPLACED SDCU PRECAUTIONARY, NO HELP.  RANG OUT OVERHEAD PNL, WIRING FROM PNL TO SQUIBS AND PANEL TO SDCU.  FOUND 26VDC ON PINS R AND S OF 2400VC A.  PULLING SDCU CB'S REMOVES PWR FROM SQUIB CONNECTORS.  SYSTEM IS WORKING NORMALLY AND ALL PARTS OF TEST PASS.
